Distribution of pore-size in an exactly solvable two-dimensional biomembrane model

Share/Save/Bookmark

Wiegel, F.W. (1977) Distribution of pore-size in an exactly solvable two-dimensional biomembrane model. Physica A: Theoretical and statistical physics, 89 (2). pp. 397-407. ISSN 0378-4371

[img]
Preview
PDF
420Kb
Abstract:A model for a two-dimensional lipid bilayer in which both short range repulsive forces and long range attractive forces play a role, and which can be solved exactly, is discussed. It is shown that the bilayer consists of long stretches of relatively densely packed lipids separated by small pores. The statistical distributions of number and size of the pores are calculated from first principles.
Item Type:Article
Copyright:© 1977 Elsevier Science
Research Group:
Link to this item:http://purl.utwente.nl/publications/68016
Official URL:http://dx.doi.org/10.1016/0378-4371(77)90113-3
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page